Hail, McIntosh
- When
- August 22, 1:50 AM CST to 2:00 AM CST
- Where
- McIntosh County, Ashley
- Measured
- 1 in hail
- Reported by
- NEWSPAPER
- Coordinates
- 46.033, -99.367
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before the first event at Aug 21, 2:45 PM CST, 11 hours 5 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 345 PM CDT MON AUG 21 2006 .SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT... FORECAST CONCERNS/HIGHLIGHTS WILL AGAIN CENTER AROUND CONVECTION IN THE SHORT TERM...WITH POSSIBLE SEVERE STORMS TUESDAY AFTERNOON THROUGH WEDNESDAY NIGHT. HIGH PRESSURE OVER MOVES SLOWLY EAST AS MID LEVEL RIDGE OVER PACIFIC NORTHWEST MOVES EAST TO NORTHERN ROCKIES OVERNIGHT. SHORT WAVES IN FLOW SLOWLY KNOCK RIDGE DOWN WITH FLOW BECOMING NORTHWEST TO CYCLONIC OVER NORTHERN PLAINS BY THURSDAY. COLD FRONT WHICH MOVES THROUGH PLAINS ON SUNDAY NOW CURVES FROM CENTRAL MINNESOTA TO SOUTHERN SOUTH DAKOTA TO CENTRAL MONTANA WHERE IT BECOMES A STATIONARY FRONT. THIS WILL MOVE EAST AS WARM FRONT AND OCCLUDED TO BE FOCUS OF POSSIBLE SEVERE CONVECTION TUESDAY AND WEDNESDAY. GFS SLIGHTLY SLOWER THAN NAM AND PREFERRED MODEL PER HPC DISCUSSIONS. UPSHOT IS NOT A LOT OF CHANGES TO ONGOING GRIDS WITH TEMPS WARMING AGAIN INTO THE 90S TUESDAY AND WEDNESDAY BEFORE COOLING AGAIN WITH PASSAGE OF FRONTAL SYSTEM ON THURSDAY. AIR MASS BECOMES MODERATELY UNSTABLE BOTH TUESDAY AND WEDNESDAY. RELATIVE HUMIDITIES RISE ALONG WITH TEMPERATURES AND MIN RHS MAINLY INTO THE LOW 30S. DONT EXPECT HEADLINES FOR FIRE WEATHER AT LEAST IN SHORT TERM PERIODS. .LONG TERM...FRIDAY THROUGH MONDAY NIGHT... SURFACE TROUGH WILL GET PUSHED TO THE EAST OF THE FORECAST AREA ON FRIDAY AS AS THE MAIN UPPER SHORTWAVE TROUGH MOVES THROUGH THE REGION. THIS FEATURE WILL BRING WHAT LOOKS TO BE THE BEST CHANCE OF SHOWER/THUNDERSTORM ACTIVITY THROUGH THE EXTENDED PERIOD...AND HAVE LEFT 30 POPS ACROSS THE CWA ON FRIDAY TO REFLECT THIS. BEYOND THIS...H500 RIDGE WILL TAKE OVER ACROSS THE REGION. HAVE KEPT SMALL POPS IN FOR THE REMAINDER OF THE EXTENDED GIVEN THE POSSIBILITY OF SEVERAL WEAK IMPULSES TO TRACK ACROSS THE AREA. FOR TEMPERATURES...DROPPED HIGHS A BIT FOR THE WEEKEND FOR COORDINATION WITH NEIGHBORING OFFICES. AM EXPECTING THE WARMEST TEMPERATURES TO BE DURING THE WEEKEND. OTHERWISE...VERY FEW CHANGES TO THE EXTENDED PERIOD. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && HW/CH/TSW
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 448 AM CDT MON AUG 21 2006 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-221000- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 448 AM CDT MON AUG 21 2006 /348 AM MDT MON AUG 21 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS LATE TUESDAY AFTERNOON THROUGH WEDNESDAY NIGHT...AND THEN AGAIN FOR FRIDAY. SEVERE THUNDERSTORMS DURING THIS PERIOD ARE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. NH
The Aberdeen radar (KABR), 98 km away, was scanning. The volume nearest the first event began at 07:50 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in North Dakota in 2006Every state in 2006This day in weather historyWarnings in North Dakota, August 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5528717.